Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 57, Number 1

All articles in this issue are freely accessible.

Implicitly elementary integrals
Robert H. Risch.
Proc. Amer. Math. Soc. 57 (1976), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409427
Primitive ideals in group rings of polycyclic groups
Robert L. Snider.
Proc. Amer. Math. Soc. 57 (1976), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414622
A sheaf representation of distributive pseudocomplemented lattices
William H. Cornish.
Proc. Amer. Math. Soc. 57 (1976), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424630
Kernels in lattice-ordered groups
Richard D. Byrd and Justin T. Lloyd.
Proc. Amer. Math. Soc. 57 (1976), 16-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406900
On a problem of G. Grätzer
Tibor Katriňák.
Proc. Amer. Math. Soc. 57 (1976), 19-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401593
The largest proper variety of lattice ordered groups
W. Charles Holland.
Proc. Amer. Math. Soc. 57 (1976), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406902
Diophantine inequalities with mixed powers $(mod$ $1)$
R. J. Cook.
Proc. Amer. Math. Soc. 57 (1976), 29-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401647
Artin root numbers for real characters
Jerry Gechter.
Proc. Amer. Math. Soc. 57 (1976), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417129
Ext à la Yoneda without the Schanuel lemma
Rudolf Fritsch.
Proc. Amer. Math. Soc. 57 (1976), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480701
Lower Frattini series in finitely generated soluble groups
John C. Lennox and James Wiegold.
Proc. Amer. Math. Soc. 57 (1976), 43-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414711
Partitions with congruence conditions
M. M. Robertson.
Proc. Amer. Math. Soc. 57 (1976), 45-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404184
Ergodic theorems of weak mixing type
Lee K. Jones and Michael Lin.
Proc. Amer. Math. Soc. 57 (1976), 50-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405134
On functions with summable approximate Peano derivative
Cheng Ming Lee.
Proc. Amer. Math. Soc. 57 (1976), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399379
One dimensional perturbations of compact operators
Harkrishan Vasudeva.
Proc. Amer. Math. Soc. 57 (1976), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445318
The structure of regulated functions
Casper Goffman, Gadi Moran and Daniel Waterman.
Proc. Amer. Math. Soc. 57 (1976), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401993
A short proof of Schoenberg’s theorem
Paul Ressel.
Proc. Amer. Math. Soc. 57 (1976), 66-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405007
Sur les fonctions de deux variables dont les coupes sont des dérivées
Zbigniew Grande.
Proc. Amer. Math. Soc. 57 (1976), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419702
On univalent polynomials
J. R. Quine.
Proc. Amer. Math. Soc. 57 (1976), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402024
Nonatomic Banach lattices can have $l_{1}$ as a dual space
E. Lacey and P. Wojtaszczyk.
Proc. Amer. Math. Soc. 57 (1976), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402459
Extreme operators in the unit ball of $L(C(X),C(Y))$ over the complex field
Alan Gendler.
Proc. Amer. Math. Soc. 57 (1976), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405173
A compactness condition for solutions of ordinary differential equations
L. K. Jackson.
Proc. Amer. Math. Soc. 57 (1976), 89-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404743
A Nagumo condition for ordinary differential equations
L. K. Jackson.
Proc. Amer. Math. Soc. 57 (1976), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404761
A characterization of $F^{+}∩N$
M. Stoll.
Proc. Amer. Math. Soc. 57 (1976), 97-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399471
A class of spectral sets
C. Robert Warner.
Proc. Amer. Math. Soc. 57 (1976), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410275
Solvability of convolution equations in $\mathcal{K}’_{1}$
S. Sznajder and Z. Zieleźny.
Proc. Amer. Math. Soc. 57 (1976), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410367
Subnormal shifts with operator-valued weights
P. Ghatage.
Proc. Amer. Math. Soc. 57 (1976), 107-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399931
A generalization of the Wiener-Lévy theorem applicable to some Volterra equations
G. S. Jordan and Robert L. Wheeler.
Proc. Amer. Math. Soc. 57 (1976), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405023
A generalization of a theorem by Bochner
Dorte Olesen.
Proc. Amer. Math. Soc. 57 (1976), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0512385
Strongly strictly cyclic weighted shifts
James H. Hedlund.
Proc. Amer. Math. Soc. 57 (1976), 119-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402530
A geometric inequality for plane curves with restricted curvature
G. D. Chakerian, H. H. Johnson and A. Vogt.
Proc. Amer. Math. Soc. 57 (1976), 122-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402611
Characterizing $E_{3}$ (the largest countable $Π^{1}_{3}$ set)
David Guaspari and Leo Harrington.
Proc. Amer. Math. Soc. 57 (1976), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401476
Uniform distribution on locally compact groups
Harald Rindler.
Proc. Amer. Math. Soc. 57 (1976), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417094
A remark on irreducible spaces
J. C. Smith.
Proc. Amer. Math. Soc. 57 (1976), 133-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405353
On the problems of determining knots by their complements and knot complements by their groups
Jonathan Simon.
Proc. Amer. Math. Soc. 57 (1976), 140-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402719
A new proof of the Reidemeister-Singer theorem on stable equivalence of Heegaard splittings
Robert Craggs.
Proc. Amer. Math. Soc. 57 (1976), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410749
On the density character of closed subgroups
John Ginsburg, M. Rajagopalan and Victor Saks.
Proc. Amer. Math. Soc. 57 (1976), 148-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404513
On the cellularity of $𝛽X-X$
John Ginsburg and R. Grant Woods.
Proc. Amer. Math. Soc. 57 (1976), 151-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407789
Central approximate units in a certain ideal of $L^{1}(G)$
Ernst Kotzmann and Harald Rindler.
Proc. Amer. Math. Soc. 57 (1976), 155-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404988
Locally compact subgroups of metrizable topological abelian groups
R. C. Hooper.
Proc. Amer. Math. Soc. 57 (1976), 159-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409710
The signature and arithmetic genus of certain aspherical manifolds
F. Thomas Farrell.
Proc. Amer. Math. Soc. 57 (1976), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407855
A note on the ergodic properties of homeomorphisms
Robert Sine.
Proc. Amer. Math. Soc. 57 (1976), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402706
Small sets of homeomorphisms which control manifolds
Norman Levitt.
Proc. Amer. Math. Soc. 57 (1976), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405450
Relating group topologies by their continuous points
Kevin J. Sharpe.
Proc. Amer. Math. Soc. 57 (1976), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422488
Countable paracompactness, normality, and Moore spaces
Michael L. Wage.
Proc. Amer. Math. Soc. 57 (1976), 183-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405364